# SDR UALA2010072802716

- Difficulty date: July 28, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 74,556 hours, 12,154 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00114
- Part serial: 56
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BSTR PUMP LOW PRESS LIGHT-ON, RTFL.  REPLACED RT AFT BOOST PUMP.  FOUND R AFT FUEL BOOST PUMP CB (G21) TRIPPED.  REPLACED CIRCUIT BREAKERS C371, C370 AND WIRES CONNECTED TO CB'S.  ALL BOOST PUMPS TEST GOOD.
